# SDR FDEA201210103583

- Difficulty date: October 10, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 28,331 hours, 16,449 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101122
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT SIDE, FRAME BS 1400 HAS DENT ABOVE STRINGER 26L.  COMPLIED IAW EA F-5310-155942,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
